Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suffering with chronic acidity, tiredness, shortness of breath. Scan showed enlarged liver, elevated sgpt. What am I suffering with?

i am 43yrs old blood test reports show that sgpt is 52,and sonography of upper abdomen shows an enlarged liver .i am having chronic acidity, bloating since many years.along with the above problems i feel tired and sleepy...having shortness of breath and stomach pain after having food since a few days..although my hb count is 12,my rbc count is 4.13..what risk am i in?
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General Surgeon 's  Response
Your sgpt is just a little above the norm and might be elevated after an alcohol intake.
How much bigger than normal is your liver?
Your problem might be caused by some gastric disease like ulcers or mucous inflammation.
This is why you should have gastroduodenoscopy performed at first.
Shortness of breath might be a symptom of some heart or lungs problem. It is advisable for you to have at least ECG performed.
Take care
Answered: Fri, 3 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor